Alert archive / New Mexico / High Wind Watches in 2017
High Wind Watch 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind watch at Mar 22, 2017, 3:32 PM MDT. It took effect at Mar 23, 2017, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 22, 2017, 3:32 PM MDT (21:32 UTC)
- In effect from
- Mar 23, 2017, 12:00 PM MDT
- Expired
- Mar 23, 2017, 3:58 AM MDT
- In force
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
916 WWUS75 KABQ 222132 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 332 PM MDT Wed Mar 22 2017 ...POTENTIALLY DAMAGING SOUTHWEST WINDS ON THURSDAY AFTERNOON... .A storm system on the west coast will head toward New Mexico Thursday and strengthen as it crosses the state Thursday night and departs on Friday. Very strong to potentially damaging southwest winds are expected to develop Thursday afternoon until sunset across most of eastern New Mexico. High winds will be likely again Friday across the eastern plains. NMZ523-526-528-529-531>540-231000- /O.NEW.KABQ.HW.A.0009.170323T1800Z-170324T0200Z/ Central Highlands-South Central Mountains-Far Northeast Highlands- Northeast Highlands-Harding County-Eastern San Miguel County- Guadalupe County-Quay County-Curry County-Roosevelt County- De Baca County-Chaves County Plains-Eastern Lincoln County- Southwest Chaves County- 332 PM MDT Wed Mar 22 2017 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... The National Weather Service in Albuquerque has issued a High Wind Watch, which is in effect from Thursday afternoon through Thursday evening. * LOCATION...much of the eastern highlands and plains of New Mexico. * WINDS...Southwest 30 to 45 mph with gusts up to 65 mph. * TIMING...Winds will strengthen around mid day on Thursday, then become very strong during the mid to late afternoon. Speeds will trend downward with sunset, but will probably remain hazardous in many locations Thursday night and especially Friday. * VISIBILITY...dropping to 1 to 3 miles at times in dust prone locations. * LOCAL IMPACTS...unsecured objects may become airborne and power lines may topple over. Power outages will be possible. Cross winds will be dangerous on northwest-to-southeast oriented roads, like Highway 285 from Eldorado to Mesa. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Watch means conditions are favorable for a potentially damaging high wind event in and close to the watch area. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Monitor the latest forecasts at weather.gov/abq, listen to NOAA weather radio or your favorite media outlet. && $$
1 follow-up statement
235 WWUS75 KABQ 230958 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 358 AM MDT Thu Mar 23 2017 ...STRONG TO SEVERE WINDS EXPECTED TODAY IN CENTRAL AND EASTERN NEW MEXICO... ...SEVERE WINDS POSSIBLE AGAIN ON FRIDAY IN NORTHEASTERN AND EAST CENTRAL NEW MEXICO... .A Pacific storm system will approach New Mexico today into Friday, bringing very strong winds aloft and deepening low pressure at the surface. This scenario will yield strong winds over portions of central New Mexico today with severe gusts expected farther east across the plains of the state. A cold front will eventually work into the state, and as it makes its way into the plains early Friday, a resurgence of the winds is expected with gusts turning severe once again. NMZ531-534-535-231800- /O.UPG.KABQ.HW.A.0009.170323T1800Z-170324T0200Z/ /O.NEW.KABQ.HW.W.0011.170323T1700Z-170324T0300Z/ /O.NEW.KABQ.HW.A.0010.170324T1200Z-170325T0100Z/ Harding County-Quay County-Curry County- 358 AM MDT Thu Mar 23 2017 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... The National Weather Service in Albuquerque has issued a High Wind Warning, which is in effect from 11 AM this morning to 9 PM MDT this evening. A High Wind Watch has also been issued. This High Wind Watch is in effect from Friday morning through Friday evening. The High Wind Watch is no longer in effect. * LOCATION...Harding, Quay, and Curry Counties in New Mexico. * WINDS...Southwest 30 to 45 mph with gusts up to 60 mph today. Turning North Northwest at 35 to 50 mph with gusts up to 60 and perhaps 65 mph on Friday. * TIMING...Winds will strengthen around mid day today, then become very strong during the mid to late afternoon. Speeds will trend downward with sunset, but still remain breezy to windy. A resurgence of the winds is then expected Friday morning, lasting throughout the day. * VISIBILITY...dropping to 1 to 3 miles at times in dust prone locations. * LOCAL IMPACTS...unsecured objects may become airborne and power lines may topple over. Power outages will be possible. Cross winds will be dangerous, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Remember, A High Wind Watch means conditions are favorable for a potentially damaging high wind event in and close to the watch area. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Monitor the latest forecasts at weather.gov/abq, listen to NOAA weather radio or your favorite media outlet. && $$ NMZ523-526-528-529-532-533-536>540-231800- /O.UPG.KABQ.HW.A.0009.170323T1800Z-170324T0200Z/ /O.NEW.KABQ.HW.W.0011.170323T1700Z-170324T0300Z/ Central Highlands-South Central Mountains-Far Northeast Highlands- Northeast Highlands-Eastern San Miguel County-Guadalupe County- Roosevelt County-De Baca County-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 358 AM MDT Thu Mar 23 2017 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... The National Weather Service in Albuquerque has issued a High Wind Warning, which is in effect from 11 AM this morning to 9 PM MDT this evening. The High Wind Watch is no longer in effect. * LOCATION...portions of the central mountain chain and east central to southeastern plains of New Mexico. * WINDS...Southwest 30 to 45 mph with gusts up to 60 mph. * TIMING...Winds will strengthen around mid day today, then become very strong during the mid to late afternoon. Speeds will trend downward with sunset, but will probably remain hazardous in many locations tonight and again on Friday. * VISIBILITY...dropping to 1 to 3 miles at times in dust prone locations. * LOCAL IMPACTS...unsecured objects may become airborne and power lines may topple over. Power outages will be possible. Cross winds will be dangerous on northwest-to-southeast oriented roads, like Highway 285 from Eldorado to Roswell. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ527-231800- /O.NEW.KABQ.HW.W.0011.170323T1700Z-170324T0300Z/ /O.NEW.KABQ.HW.A.0010.170324T1200Z-170325T0100Z/ Raton Ridge/Johnson Mesa- 358 AM MDT Thu Mar 23 2017 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... The National Weather Service in Albuquerque has issued a High Wind Warning, which is in effect from 11 AM this morning to 9 PM MDT this evening. A High Wind Watch has also been issued. This High Wind Watch is in effect from Friday morning through Friday evening. * LOCATION...Raton Pass and Johnson Mesa. * WINDS...Southwest 30 to 45 mph with gusts up to 65 mph today. Winds will turn North Northwest on Friday at 35 to 50 mph with gusts up to 65 and perhaps 70 mph. * TIMING...Winds will strengthen around mid day today, then become very strong during the mid to late afternoon. Speeds will trend downward with sunset, but still remain breezy to windy. A resurgence of the winds is then expected Friday morning, lasting throughout the day. * VISIBILITY...dropping to 1 to 3 miles at times in dust prone locations today. * LOCAL IMPACTS...unsecured objects may become airborne and power lines may topple over. Power outages will be possible. Cross winds will be dangerous, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Remember, A High Wind Watch means conditions are favorable for a potentially damaging high wind event in and close to the watch area. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Monitor the latest forecasts at weather.gov/abq, listen to NOAA weather radio or your favorite media outlet. && $$ NMZ521-231800- /O.NEW.KABQ.HW.W.0011.170323T1700Z-170324T0300Z/ Sandia/Manzano Mountains- 358 AM MDT Thu Mar 23 2017 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... The National Weather Service in Albuquerque has issued a High Wind Warning, which is in effect from 11 AM this morning to 9 PM MDT this evening. * LOCATION...Sandia and Manzano mountains. * WINDS...Southwest 30 to 45 mph with gusts up to 60 mph. * TIMING...Winds will strengthen around mid day today, then become very strong during the mid to late afternoon. Speeds may remain hazardous, especially along exposed ridge tops tonight and again on Friday. * VISIBILITY...dropping to 3 to 5 miles at times in dust prone locations. * LOCAL IMPACTS...unsecured objects may become airborne and power lines may topple over. Power outages will be possible. Cross winds will be dangerous, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ530-231800- /O.NEW.KABQ.WI.Y.0019.170323T1700Z-170324T0300Z/ /O.NEW.KABQ.HW.A.0010.170324T1200Z-170325T0100Z/ Union County- 358 AM MDT Thu Mar 23 2017 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect from 11 AM this morning to 9 PM MDT this evening. A High Wind Watch has also been issued. This High Wind Watch is in effect from Friday morning through Friday evening. * LOCATION...Union County. * WINDS...Southwest 25 to 35 mph with gusts up to 55 mph today. Winds will turn North Northwest on Friday at 35 to 50 mph with gusts up to 65 and perhaps 70 mph. * TIMING...Winds will strengthen around mid day today, then become very strong during the mid to late afternoon. Speeds will trend downward with sunset, but still remain breezy to windy. A resurgence of the winds is then expected Friday morning, lasting throughout the day. * VISIBILITY...dropping to 1 to 3 miles at times in dust prone locations. * LOCAL IMPACTS...unsecured objects may become airborne and power lines may topple over. Power outages will be possible. Cross winds will be dangerous, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. Remember, A High Wind Watch means conditions are favorable for a potentially damaging high wind event in and close to the watch area. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Monitor the latest forecasts at weather.gov/abq, listen to NOAA weather radio or your favorite media outlet. && $$ NMZ512-514-515-519-520-522-524-525-231800- /O.NEW.KABQ.WI.Y.0019.170323T1700Z-170324T0300Z/ West Slopes Sangre de Cristo Mountains- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Estancia Valley-South Central Highlands- Upper Tularosa Valley- 358 AM MDT Thu Mar 23 2017 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect from 11 AM this morning to 9 PM MDT this evening. * LOCATION...Portions of central New Mexico, including the Albuquerque metro area. * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph, turning west late this afternoon. * TIMING...Winds will strengthen around mid day today, then become strong during the mid to late afternoon. Speeds will trend downward with sunset, but still remain breezy to windy overnight and into Friday. * VISIBILITY...dropping to 3 to 5 miles at times in dust prone locations today. * LOCAL IMPACTS...unsecured objects may become airborne. Power outages will be possible. Cross winds will be dangerous, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Mar 22, 3:18 PM MDT, 14 minutes earlier.
Area forecast discussion, Mar 22, 3:18 PM MDT, 14 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 318 PM MDT Wed Mar 22 2017 .SYNOPSIS... Big weather changes on the way with strong winds, cooler temperatures and precipitation returning to northern and central NM starting Thursday. Three storms will impact us through the next week. The first storm will bring the dramatic changes as it arrives Thursday and departs on Friday, complete with widespread precipitation across the west and north, with snow levels lowering Thursday night so that mountain locations will get some accumulation. Strong winds will buffet the east Thursday and the Eastern Plains Friday. Temperatures will drop 20 to 30 degrees over the next couple of days. The second storm will brush northern NM Saturday night into Sunday. A long lasting system will impact us Tuesday into Thursday. && .DISCUSSION... Another nice afternoon with high clouds in the northwest. mild temperatures most areas, and moderate breezes over the central mountains and east. Another mild night tonight then big changes starting Thursday. The storm responsible for this weather change is coming onto the west coast and will deepen and slow down as it crosses NM later Thursday and Thursday night. The storm will exit Friday, but really strengthen as it leaves. Strong to high winds will develop in the east and we are issuing a high wind watch for most of the east Thursday afternoon and early evening. High winds will be likely on the eastern plains Friday. Precipitation will break out Thursday over the west and north, with even the potential for isolated severe weather over our far se zones Thursday afternoon and evening. Precipitation will congeal into the northeast late Thursday night into Friday as moisture wraps around the storm. Temperatures will tank Thursday and Friday, 20 to 30 degrees lower than today. A nice break on Saturday with dry and milder conditions. The second system will just brush the state with light precipitation Saturday night and Sunday over the north. A more potent storm will arrive Tuesday and could continue into Thursday, then be followed by yet another storm for the end of next week. CHJ && .FIRE WEATHER... An upper level trough approaching from the west today will deepen into a closed low pressure system as it passes eastward over the the NM/CO border Thursday afternoon and evening. The storm system will cause strong winds to develop east of the continental divide on Thursday. The strongest winds on Thursday will be found along and east of the central mountain chain where wind gusts in the 50 to 65 mph range are expected. Since humidities will also be critically low, temperatures will be well above normal, mixing heights will be very high and Haines Indices will vary from 5-6 across the east, will continue the Fire Weather Watch already in effect for the eastern plains and northeast highlands. As the storm system crosses it will spread showers and thunderstorms into the forecast area from the west on Thursday and Thursday night. The continental divide region will be favored for generally up to 0.30" of liquid equivalent precipitation, most of which will fall as rain except across the high terrain. As the upper low slowly exits east on Friday, it will send a swath of wrap around moisture over the northern mountains and northeast. Following a Pacific Cold front Thursday and a back door cold front Thursday night into Friday, temperatures will fall enough for more significant snow accumulation in the northern mountains Thursday night and Friday. A few to several inches of snow accumulation will be possible, with the larger amounts near the CO border. North and northwest winds will also be strong on Friday, especially across the eastern plains where many areas may again feel gusts over 60 mph. After a ridge of high pressure crosses Friday night and Saturday, another upper level trough is progged to deepen into a closed low as it passes eastward over the NM/CO border on Saturday night and Sunday. The system will cause breezy conditions to redevelop Sunday, especially along and east of the central mountain chain. The storm will bring a chance for additional rain and mountain snow mainly to locations north of I-40. Any wetting precipitation will be very spotty and favor mountain locations along the CO border. Several hours of critical fire weather conditions will be possible across the east central plains on Sunday, but humidities may remain above 15% in most other locations. Another ridge of high pressure will cross Sunday night and Monday, but winds will probably strengthen again on Tuesday as another storm system approaches from the west. 44 && .AVIATION... 18Z TAF CYCLE Low clouds will continue to evaporate through mid day across the east central and northeast plains. They will likely return with MVFR conditions late tonight across much of the eastern plains as a moist fetch of S and SE winds persists. A low pressure system will approach the Four Corners from the west tonight before crossing on Thursday. This will steer the polar jet stream over south central and eastern NM with surface wind gusts in the 40 to 55 kt range from the central mountain chain eastward by mid day on Thursday. In addition, rain showers and thunderstorms will begin to move over western areas from the west on Thursday morning, before reaching as far east as the central mountain chain in the afternoon. The dry line may also become active Thursday with strong thunderstorms possible near the Texas border. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 41 52 31 60 / 10 60 40 5 Dulce........................... 36 56 29 54 / 20 70 60 20 Cuba............................ 38 56 32 53 / 10 70 70 20 Gallup.......................... 38 49 26 56 / 10 60 50 5 El Morro........................ 34 52 28 54 / 5 60 60 10 Grants.......................... 37 49 24 56 / 5 50 40 5 Quemado......................... 42 54 33 56 / 5 50 40 5 Glenwood........................ 42 60 34 67 / 5 50 20 5 Chama........................... 37 53 29 49 / 20 70 60 40 Los Alamos...................... 45 59 35 55 / 0 40 50 20 Pecos........................... 40 60 36 54 / 0 30 40 30 Cerro/Questa.................... 37 61 32 49 / 0 40 60 60 Red River....................... 34 55 26 37 / 0 50 70 70 Angel Fire...................... 30 59 20 42 / 5 50 60 60 Taos............................ 33 59 30 50 / 0 30 50 40 Mora............................ 40 60 37 52 / 5 30 40 30 Espanola........................ 45 65 34 60 / 0 30 40 20 Santa Fe........................ 45 59 37 54 / 0 40 50 30 Santa Fe Airport................ 40 61 33 58 / 0 30 40 20 Albuquerque Foothills........... 51 62 37 62 / 0 30 40 10 Albuquerque Heights............. 49 62 37 63 / 0 30 30 10 Albuquerque Valley.............. 46 62 33 64 / 0 20 30 10 Albuquerque West Mesa........... 48 63 36 64 / 0 30 30 10 Los Lunas....................... 44 63 34 66 / 0 20 20 10 Rio Rancho...................... 48 63 38 63 / 0 30 40 10 Socorro......................... 49 62 39 68 / 0 20 10 0 Sandia Park/Cedar Crest......... 40 59 34 56 / 0 30 40 20 Tijeras......................... 43 61 35 59 / 0 30 40 20 Moriarty/Estancia............... 38 62 34 58 / 0 20 30 20 Clines Corners.................. 40 59 34 54 / 0 20 30 10 Gran Quivira.................... 46 62 36 60 / 0 30 30 5 Carrizozo....................... 47 67 39 64 / 0 30 20 5 Ruidoso......................... 48 60 37 56 / 0 30 20 5 Capulin......................... 43 68 32 44 / 5 10 60 70 Raton........................... 39 69 33 46 / 5 10 50 60 Springer........................ 41 72 35 51 / 5 10 30 40 Las Vegas....................... 40 65 35 53 / 5 10 20 20 Clayton......................... 46 78 37 46 / 5 10 30 40 Roy............................. 42 71 37 50 / 5 10 20 30 Conchas......................... 52 81 38 60 / 5 5 10 10 Santa Rosa...................... 49 78 37 62 / 5 5 5 10 Tucumcari....................... 51 84 40 60 / 5 10 10 10 Clovis.......................... 49 82 40 63 / 5 20 10 5 Portales........................ 50 83 41 64 / 5 20 10 5 Fort Sumner..................... 49 82 40 64 / 5 5 10 5 Roswell......................... 51 84 44 72 / 5 5 5 0 Picacho......................... 50 75 44 67 / 0 5 5 0 Elk............................. 48 71 39 63 / 0 10 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch Thursday afternoon for the following zones... NMZ103-104-108. High Wind Watch from Thursday afternoon through Thursday evening for the following zones... NMZ523-526-528-529-531>540. Red Flag Warning until 7 PM MDT this evening for the following zones... NMZ106-107-109. && 40
Hazardous weather outlook, Mar 22, 10:38 AM MDT, 4 hours 54 minutes before
Hazardous Weather Outlook...Updated National Weather Service Albuquerque NM 1038 AM MDT Wed Mar 22 2017 NMZ501>540-231100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 411 AM MDT Wed Mar 22 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A red flag warning is in effect this afternoon for portions of central and southwestern New Mexico where low humidities combined with strong winds and above normal temperatures will create critical fire weather conditions. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A potent upper level system will impact the state Thursday through Friday with breezy to windy conditions central and east...with areas of strong to potentially damaging winds from the east slopes of the central mountains to the Texas border. Rain and mountain snow will favor the western and northern mountains. It will turn much colder Thursday in west and central NM, and sharply colder in the east on Friday. A fire weather watch is in effect for the eastern plains Thursday afternoon as warm, dry and windy conditions linger. Wind advisories and high wind watches/warnings will be issued over the next 18 to 24 hours. Winter weather advisories may be needed for portions of the northern mountains Thursday night into Friday. Two more upper level systems will bring cooler, windier and wetter conditons to New Mexico Saturday night and Sunday, and Tuesday into Thursday. .SPOTTER INFORMATION STATEMENT... Contact local law enforcement or the National Weather Service at 1.888.386.7637 to report high winds and snowfall amounts. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 3:40 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Sandoval, Socorro, Valencia | 15 hr |
| Mar 22, 3:39 PM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 27 hr |
Nearby
High Wind Watches in New Mexico, 2017Every high wind watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.